# SDR QXEA2011072800621

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644.5-668.9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK LT SIDE INBD FS X644.5 TO X668.9.  BLENDED CORROSION FOUND TO EXCEED MAX LIMITS IAW RD 8/4-53-884.   REMOVED THE SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  PREPARED SEAT TRACK FOR INSTALL AND INSTALLED SEAT TRACK IAW 51-40-00-00-01, 51-42-00-00-02, 51-40-15-02-01, 51-42-00-00-01 AND 51-42-05-02-01.
